# SDR 2008UALA00817

- Difficulty date: February 13, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 56,946 hours, 31,643 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Nr 1 Eng Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED UNDER AMBER ALERT DUE TO ILLUMINATION OF THE NR 1 ENGINE OIL FILTER BYPASS LIGHT.  REPLACED OIL DIFFERENTIAL PRESSURE SWITCH.
